Publication

Bounds on Green’s functions of second‐order differential equations

van den Berg, M., 1981, In : Journal of Mathematical Physics. 22, 11, p. 2452-2455 4 p.

Research output: Contribution to journalArticleAcademicpeer-review

  • M van den Berg
We estimate the diagonal part of the Green’s function for the equation (−Δ/2+V(x)+∂/∂t)ψ(x, t) = 0, t≳0, x∈ B, where B is a finite region of the Euclidean space Rd with a regular boundary. In the special case V(x) = 0, x∈B, we also obtain bounds for the nondiagonal part of the Green’s function which are uniform in t.
Original languageEnglish
Pages (from-to)2452-2455
Number of pages4
JournalJournal of Mathematical Physics
Volume22
Issue number11
Publication statusPublished - 1981

Download statistics

No data available

ID: 6098003